# SDR FOTR20006NR5170

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 652163253A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB MIDFLAP LOWER AFT CLOSE OUT CHORD ANGLE AT ACTUATOR ROD CUTOUT HAS ONE CORNER CRACKED.  REPAIRED ON FASI WO 20006.  N/R 05170- R & R LT INBD MID FLAP LOWER AFT CLOSEOUT CHORD ANGLE AT ACTUATOR ROD CUT OUT AT WBL 108 IAW SRM 57-50-2 FIG. 5 AND 51-40-4 FIG. 1, REV 102. MATERIAL USED: ANGLE; BAC 1503-100046, DIM: 48.0" L.
